(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct

(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct
(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct

Model: Equate

Brand: Equate

(7792) 2 shops 2 products

Detailed product description

Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Capsules to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever or other respiratory allergies and the common cold. They contain an active ingredient, diphenhydramine HCI, that works quickly to reduce the flow of liquid from your nose, sneezing, itchy, watery eyes and an itchy throat. This runny nose medicine is available in a convenient 100-count bottle. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Medication 25mg Capsules Antihistamine, 100-Count: Temporarily relieves symptoms due to hay fever or other respiratory allergies and the common cold such as: a runny nose, sneezing, itchy, watery eyes and an itchy throat Each capsule individually banded for your protection Active ingredient (in each banded capsule): diphenhydramine HCl 25mg antihistamine Compare to Benadryl's active ingredient Common cold medicine, 100-count bottle


Compare buying offers

Last updated: 2025-04-01 09:01:23
Search
Amazon Amazon

$3.97
walmart walmart

$7.85
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 278372
User Reviews and Ratings 4.5 (7792 ratings) 4.5 out of 5 stars
UPC 681131187237

Description

Alleviate the discomfort of seasonal allergies with Equate Allergy Relief Capsules. With a potent 25 mg dose of Diphenhydramine HCl in each capsule, this medication provides temporary respite from the symptoms of hay fever and other upper respiratory allergies, including sneezing, itchy and watery eyes, runny nose, and throat irritation. Additionally, these capsules are effective in reducing the common cold symptoms of a runny nose and sneezing. Adults may take one to two capsules every four to six hours, ensuring not to exceed six doses within a 24-hour period, allowing you to manage your symptoms with ease and confidence. Take control of your allergy symptoms and reclaim your daily routine with Equate Allergy Relief Capsules. Equate is dedicated to providing you with wellness solutions that support your family's health needs, delivering reliable and affordable products for a comprehensive approach to well-being.

Active ingredient is Diphenhydramine HCl, 25 mg, which is an antihistamine Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, itchy, watery eyes, runny nose, and itching of the nose or throat Temporarily relieves these symptoms due to the common cold: runny nose and sneezing Compare to Benadryl active ingredient 100 capsules per pack For adults and children 6 years of age and older


Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Diphenhydramine HCl Allergy Relief Capsules, 25 mg, 100 Count
Reviews: 7792
Ratings: (7792)
Price:
$3.97 on walmart
7792 (4.8)
$3.97 on walmart
3
(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct
Price:
$7.85 on walmart
(4.5)
$7.85 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward